# SDR CA031121001

- Difficulty date: November 18, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 32,748 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Part time: 33,599 hours, 44,703 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE SCHEDULED MAINTENANCE, A SMALL CRACK ON STRINGER 8 JUST IB OF WS251.3 RT WING WAS FOUND.  A TEMPORARY/PERMANENT REPAIR SCHEME WAS OBTAINED.  A PERMANENT REPAIR WAS CARRIED OUT IAW BARA/748/6591/03-MJC WASH S/N 000397.
